# SDR SWAA2024122374462

- Difficulty date: December 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB AT LOCATED 11 FROM REAR SPAR INB SIDE OF RIB LENGTH APPROX= 0.625 2024-748255<[01] STEP 3 TOOL USED EDDY CURRENT EQUIPMENT PN:NORTEC 600D; SN: 220273012; DUE DATE: 09-JAN-25;[02] TOOL USED IN STEPS 8; 9 AND 10: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 11-JUN-25.;[03] STEP 17 AND 18 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[04] REPAIRED LH HOR STAB - LOWER SKIN - BTW SSTA 175.50 & SSTA 203.10 IAW EA 24-155-03459 AND EA 24-155-03459-WIP1 SEE INDIVIDUALS SIGN OFF BELOW;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
